Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 197, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 11, 2011, 4:12 PM EDT for Lee County, Turner County, Worth County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2011, 4:12 PM EDT (20:12 UTC)
- Expired
- Aug 11, 2011, 4:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Lee County, GA, Turner County, GA, Worth County, GA
The radar
The Robins AFB radar (KJGX), 105 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1045 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1077 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
527
WUUS52 KTAE 112012
SVRTAE
GAC177-287-321-112045-
/O.NEW.KTAE.SV.W.0197.110811T2012Z-110811T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
412 PM EDT THU AUG 11 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TURNER COUNTY IN SOUTH CENTRAL GEORGIA...
NORTHERN WORTH COUNTY IN SOUTH CENTRAL GEORGIA...
NORTHEASTERN LEE COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 445 PM EDT
* AT 412 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WARWICK...
AND MOVING SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOLES...SIBLEY...WORTH...TURNER CO AIRPORT...TERRELL...SYCAMORE...
RED ROCK...HOBBY...DAKOTA...COVERDALE...ASHBURN...AMBOY AND FIVE
POINTS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 3191 8391 3186 8393 3184 8386 3181 8381
3181 8362 3182 8361 3178 8352 3161 8364
3156 8394 3187 8410 3192 8398 3192 8392
TIME...MOT...LOC 2012Z 316DEG 17KT 3184 8390
$$
14-MROCZKA1 follow-up statement
574
WWUS52 KTAE 112030
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
430 PM EDT THU AUG 11 2011
GAC177-112040-
/O.CAN.KTAE.SV.W.0197.000000T0000Z-110811T2045Z/
LEE GA-
430 PM EDT THU AUG 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LEE COUNTY IS
CANCELLED...
LAT...LON 3161 8392 3172 8399 3175 8399 3179 8396
3180 8397 3182 8394 3185 8392 3181 8381
3181 8362 3182 8361 3178 8352 3161 8364
TIME...MOT...LOC 2030Z 316DEG 17KT 3178 8383
$$
GAC287-321-112045-
/O.CON.KTAE.SV.W.0197.000000T0000Z-110811T2045Z/
TURNER GA-WORTH GA-
430 PM EDT THU AUG 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHERN WORTH AND TURNER COUNTIES...
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTHEAST OF DOLES...MOVING SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SIBLEY...WORTH...TURNER CO AIRPORT...TERRELL...SYCAMORE...HOBBY...
DAKOTA...COVERDALE...ASHBURN...AMBOY AND FIVE POINTS
LAT...LON 3161 8392 3172 8399 3175 8399 3179 8396
3180 8397 3182 8394 3185 8392 3181 8381
3181 8362 3182 8361 3178 8352 3161 8364
TIME...MOT...LOC 2030Z 316DEG 17KT 3178 8383
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:36 PM EDT, 36 minutes earlier.
Area forecast discussion, Aug 11, 3:36 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 PM EDT THU AUG 11 2011
.SYNOPSIS...
VERY HOT CONDITIONS EXPECTED ON FRIDAY AND SATURDAY BEFORE A
PATTERN CHANGE WILL USHER IN MORE SEASONABLE TEMPERATURES.
AFTERNOON SHOWER AND THUNDERSTORMS WILL TRANSITION TO THE EASTERN
PANHANDLE AND BIG BEND REGION ON FRIDAY AND SATURDAY.
&&
.SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)...BROAD ZONAL FLOW
WILL BEGIN TO GIVE WAY TO A MORE AMPLIFIED PATTERN OVER THE NEXT
FEW DAYS. THIS WILL RESULT IN THE RIDGE TO OUR WEST RETREATING
FURTHER WEST AS THE TROUGH BEGINS DEEPEN OVER THE EAST COAST. THE
AREA WILL REAMAIN IN THE NORTHWESTERLY FLOW THROUGH REST OF THE
WEEK AND INTO THE WEEKEND BEFORE THIS TRANSITION TAKES PLACE.
FRIDAY AND SATURDAY WILL BE HOT. EACH DAY MANY LOCATIONS WILL
FLIRT WITH TRIPLE DIGITS. THE PRIMARY CONCERN IS ALONG THE
COASTLINE WHERE MORNING DEW POINTS ARE VERY HIGH. LACK OF MIXING
IN THOSE AREAS ARE CREATING HEAT INDEX VALUES THAT AWILL TOP
ADVISORY CRITIERIA. AS SUCH WILL BE ISSUING AN ADVISORY FOR
TOMORROW FOR MOST COASTAL COUNTIES. AFTERNOON SHOWER AND
THUNDERSTORM ACITIVTY IS EXPECTED TO TRANSITION FROM THE WESTERN
PORTION OF THE CWA TO THE EASTERN PORTION ON FRIDAY AND SATURDAY.
.LONG TERM...(SUNDAY THROUGH NEXT THURSDAY)...THE LARGE SCALE
PATTERN WILL BE IN TRANSITION FOR MUCH OF THE EXTENDED FORECAST
PERIOD. POLAR CIRCULATION SEEMS TO BE STRENGTHENING AT 500MB. THE
PACIFIC JET BECOMES MUCH MORE ACTIVE WITH SEVERAL IMPULSES RACING
EAST TOWARDS BRITISH COLUMBIA. THIS IS CONCURRENT WITH A DEEPENING
LONG WAVE FEATURE OFF THE WEST COAST. THE CENTRAL U.S. RIDGE IS
SQUASHED BACK TO THE DESERT SOUTHWEST AND A NEW TROF AMPLIFIES
OVER THE GREAT LAKES. THIS AMPLIFIED PATTERN SHOULD HELP TO
MODERATE THE HEAT WE HAVE BEEN EXPERIENCING DURING THIS PERIOD
PARTICULARLY BY THE WEEKEND. FOR THE TRI-STATE AREA THIS WILL MEAN
STARTING OUT FRIDAY WITH HIGH TEMPERATURES APPROACHING THE CENTURY
MARK AGAIN... FOLLOWED BY A GRADUAL TREND DOWNWARD THROUGH THE
WEEKEND INTO THE FIRST OF NEXT WEEK...THOUGH TEMPERATURES WILL
STILL REMAIN A LITTLE ABOVE NORMAL. A VIGOROUS SHORT WAVE WILL DIG
INTO THE MEAN TROUGH OVER THE EASTERN U.S. ON THE
WEEKEND...PUSHING A FRONTAL BOUNDARY SOUTHWARD INTO THE AREA. WILL
START OUT WITH BELOW NORMAL POPS THEN INCREASE THEM TO NEAR
SEASONAL NORMALS BY THE FIRST OF THE WEEK...AS TEMPERATURES AND
PRESSURES DECREASE ALOFT OVER THE AREA.
&&
.AVIATION...THROUGH 18Z FRI.
CONVECTION WILL CONTINUE TO IMPACT ECP EARLY IN THE PERIOD AND THIS
ACTIVITY SHOULD EVENTUALLY DEVELOP NWD AROUND DHN LATER THIS
AFTERNOON. FURTHER E...CONFIDENCE IS NOT AS HIGH THAT CONVECTION
WILL IMPACT THE TERMINALS. WE ARE NOT LOOKING FOR MUCH IN THE WAY OF
VSBY RESTRICTION OVERNIGHT. THE EXCEPTION IS VLD WHERE WE SHOW MVFR
FROM 08-12Z. FOR FRI...WE ANTICIPATE THAT SOME DRIER AIR WILL BE
PULLED SWD INTO THE WRN PORTION OF THE FORECAST AREA WITH CONVECTION
FAVORED OVER ERN AREAS. WE INDICATE THIS WITH A CB CLOUD GROUP AT
VLD BY 16Z. ELSEWHERE...CONVECTION IS FORECAST TO DEVELOP AFTER 18Z.
&&
.MARINE...
WESTERLY FLOW OVER COASTAL WATERS CAN BE EXPECTED THROUGH THE
WEEKEND. SEAS WILL ALSO REMAIN LOW IN THE 1 TO 2 FOOT RANGE. NO
MAJOR WEATHER CONCERNS EXPECTED.
&&
.FIRE WEATHER...THERE WILL BE SOMEWHAT DRIER AIR FILTERING INTO THE
REGION FRI AFTERNOON. DISPERSION INDICES WILL ALSO INCH UPWARD.
HOWEVER...BOTH WILL REMAIN BELOW RED FLAG CRITERIA.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 75 99 75 98 76 / 20 30 10 30 20
PANAMA CITY 79 94 79 95 80 / 20 20 10 30 20
DOTHAN 74 98 74 97 76 / 20 20 10 30 20
ALBANY 75 99 74 97 76 / 20 40 10 30 20
VALDOSTA 74 98 72 95 74 / 20 40 10 30 20
CROSS CITY 75 96 73 96 73 / 20 40 10 30 10
APALACHICOLA 79 93 79 92 80 / 20 20 10 30 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...HEAT ADVISORY FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT /6 PM CDT/
FRIDAY FOR THE FOLLOWING ZONES: CENTRAL WALTON...COASTAL
BAY...COASTAL DIXIE...COASTAL FRANKLIN...COASTAL GULF...
COASTAL JEFFERSON...COASTAL TAYLOR...COASTAL WAKULLA...
INLAND BAY...INLAND DIXIE...INLAND FRANKLIN...INLAND GULF...
INLAND TAYLOR...SOUTH WALTON.
GM...NONE.
&&
LERICOS/LANIER/WOOLHazardous weather outlook, Aug 11, 5:53 AM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 553 AM EDT THU AUG 11 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-120100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 553 AM EDT THU AUG 11 2011 /453 AM CDT THU AUG 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING AND MOVE FROM NORTHWEST TO SOUTHEAST ACROSS THE TRI-STATE REGION. ONE OR TWO STORMS MAY BE STRONG TO BRIEFLY SEVERE. IT WILL BE HOT AGAIN TODAY WITH MAX TEMPERATURES IN THE MID TO UPPER 90S WITH HEAT INDICES GENERALLY IN THE 105 TO 109 DEGREE RANGE. A FEW 110 DEGREE HEAT INDEX READINGS ARE POSSIBLE ESPECIALLY NEAR COASTAL AREAS OF THE FLORIDA PANHANDLE AND BIG BEND. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE OVERALL COVERAGE OF SHOWERS AND THUNDERSTORMS WILL BE LESS THAN SEASONAL NORMALS THROUGH MOST OF THE EXTENDED PERIOD. TEMPERATURES WILL CONTINUE ABOVE SEASONAL LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BARRY
In the hours before
Special weather statement, Aug 11, 1:36 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1236 PM CDT THU AUG 11 2011
FLZ008-108-111800-
CENTRAL WALTON FL-SOUTH WALTON FL-
1236 PM CDT THU AUG 11 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WALTON COUNTY...
* UNTIL 100 PM CDT
AT 1236 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 5 MILES NORTHEAST OF SEMINOLE...OR NEAR CHOCTAW BEACH...
MOVING SOUTHEAST AT 15 MPH.
PEOPLE IN SOUTHERN WALTON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE
LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3040 8639 3040 8634 3043 8632 3041 8629
3043 8624 3039 8615 3039 8613 3047 8621
3047 8639 3071 8638 3069 8592 3061 8594
3054 8592 3046 8600 3027 8601 3038 8640
TIME...MOT...LOC 1736Z 314DEG 13KT 3052 8631
14-MROCZKASpecial weather statement, Aug 11, 2:32 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
132 PM CDT THU AUG 11 2011
FLZ008-012-108-112-111915-
CENTRAL WALTON FL-INLAND BAY FL-SOUTH WALTON FL-COASTAL BAY FL-
132 PM CDT THU AUG 11 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BAY AND SOUTHERN
WALTON COUNTIES...
* UNTIL 215 PM CDT
AT 124 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A CLUSTER
OF STRONG THUNDERSTORM EXTENDING FROM SOUTHERN WALTON COUNTY ACROSS
MUCH OF SOUTHERN AND CENTRAL BAY COUNTY. THESE STORMS WERE MOVING
SOUTHEAST AT AROUND 15 MPH.
PEOPLE IN BAY AND SOUTHERN WALTON COUNTIES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS GUSTS TO AROUND 40 MPH ARE EXPECTED WITH THESE STORMS ALONG
WITH FREQUENT CLOUD TO GROUND LIGHTNING.
MULTIPLE STORMS MOVING OVER THE SAME LOCATION AND WILL HAVE THE
POTENTIAL TO CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3049 8603 3048 8587 3044 8591 3044 8597
3040 8600 3039 8599 3041 8596 3041 8588
3044 8586 3044 8577 3029 8539 2993 8539
2998 8554 3005 8560 3009 8570 3021 8588
3031 8612
TIME...MOT...LOC 1829Z 312DEG 13KT 3022 8558
14-MROCZKASpecial weather statement, Aug 11, 2:34 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
134 PM CDT THU AUG 11 2011
FLZ008-012-108-112-111915-
CENTRAL WALTON FL-INLAND BAY FL-SOUTH WALTON FL-COASTAL BAY FL-
134 PM CDT THU AUG 11 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BAY AND SOUTHERN
WALTON COUNTIES...
* UNTIL 215 PM CDT
AT 124 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A CLUSTER
OF STRONG THUNDERSTORM EXTENDING FROM SOUTHERN WALTON COUNTY ACROSS
MUCH OF SOUTHERN AND CENTRAL BAY COUNTY. THESE STORMS WERE MOVING
SOUTHEAST AT AROUND 15 MPH.
PEOPLE IN BAY AND SOUTHERN WALTON COUNTIES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS GUSTS TO AROUND 40 MPH ARE EXPECTED WITH THESE STORMS ALONG
WITH FREQUENT CLOUD TO GROUND LIGHTNING.
MULTIPLE STORMS MOVING OVER THE SAME LOCATION WILL HAVE THE
POTENTIAL TO CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3049 8603 3048 8587 3044 8591 3044 8597
3040 8600 3039 8599 3041 8596 3041 8588
3044 8586 3044 8577 3029 8539 2993 8539
2998 8554 3005 8560 3009 8570 3021 8588
3031 8612
TIME...MOT...LOC 1829Z 312DEG 13KT 3022 8558
14-MROCZKALocal storm report, Aug 11, 3:06 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
306 PM EDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG CEDAR GROVE 30.17N 85.62W
08/11/2011 BAY FL PUBLIC
TREE LIMBS DOWN AS WELL AS DAMAGE TO A HOMEMADE
GREENHOUSE.
&&
HARRIGANSpecial weather statement, Aug 11, 3:49 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
349 PM EDT THU AUG 11 2011
GAZ124-126-127-112045-
TERRELL GA-LEE GA-WORTH GA-
349 PM EDT THU AUG 11 2011
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR LEE...TERRELL AND WORTH
COUNTIES...
* UNTIL 445 PM EDT
AT 348 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF
LUMPKIN TO 25 MILES NORTH OF ALBANY TO 50 MILES NORTHEAST OF
ALBANY...OR ALONG A LINE EXTENDING FROM TROUTMAN TO SUMTER TO 15
MILES NORTH OF RICHWOOD...MOVING SOUTHEAST AT AROUND 20 MPH.
PEOPLE IN LEE...NORTHWESTERN WORTH AND TERRELL COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
BRIEF HEAVY RAINFALL AND FREQUENT LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3196 8444 3188 8435 3192 8434 3192 8394
3191 8392 3186 8393 3180 8380 3166 8380
3164 8449 3167 8454 3177 8457 3177 8461
3192 8460 3193 8446
TIME...MOT...LOC 1948Z 315DEG 18KT 3196 8474 3196 8420
3222 8380
14-MROCZKAThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 3:49 PM EDT | Special Weather Statement | TAE | Lee, Terrell | 56 min |
| Aug 11, 4:48 PM EDT | Special Weather Statement | TAE | Ben Hill, Irwin, Turner | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.